×

zbMATH — the first resource for mathematics

Generalized computable numerations and nontrivial Rogers semilattices. (English. Russian original) Zbl 0969.03052
Algebra Logika 36, No. 6, 621-641 (1997); translation in Algebra Logic 36, No. 6, 359-369 (1997).
Summary: We outline the general approach to the notion of a computable numeration and study computable numerations of families of arithmetic sets in this context.

MSC:
03D45 Theory of numerations, effectively presented structures
PDF BibTeX XML Cite
Full Text: EuDML